Volume 12, Number 2

Articles in the Issue:

Review Article:
Chuanjun Chen and Wei Liu
A Two-Grid Finite Volume Element Method for a Nonlinear Parabolic Problem
Int. J. Numer. Anal. Mod., 12 (2015), pp. 197-210. Abstract
pdf
Full Article

Kai Fu, Dong Liang, Wenqia Wang and Ming Cui
The Time Second-Order Characteristic FEM for Nonlinear Multicomponent Aerosol Dynamic Equations in Environment
Int. J. Numer. Anal. Mod., 12 (2015), pp. 211-229. Abstract
pdf
Full Article

Junjiang Lai and Jianguo Huang
An Adaptive Linear Time Stepping Algorithm for Second-Order Linear Evolution Problems
Int. J. Numer. Anal. Mod., 12 (2015), pp. 230-253. Abstract
pdf
Full Article

Yangyang He, Jinghuai Gao and Zhangxin Chen
On the Comparison of Properties of Rayleigh Waves in Elastic and Viscoelastic Media
Int. J. Numer. Anal. Mod., 12 (2015), pp. 254-267. Abstract
pdf
Full Article

Jiewei Liu and Xiao-Ping Wang
Phase Field Simulation of Drop Formation in a Coflowing Fluid
Int. J. Numer. Anal. Mod., 12 (2015), pp. 268-285. Abstract
pdf
Full Article

Jiao Li and Dexuan Xie
An Effective Minimization Protocol for Solving a Size-Modified Poisson-Boltzmann Equation for Biomolecule in Ionic Solvent
Int. J. Numer. Anal. Mod., 12 (2015), pp. 286-301. Abstract
pdf
Full Article

Chunmei Wang and Junping Wang
A Hybridized Weak Galerkin Finite Element Method for the Biharmonic Equation
Int. J. Numer. Anal. Mod., 12 (2015), pp. 302-317. Abstract
pdf
Full Article

Jinshan Xie and Liqun Qi
The Clique and Coclique Numbers' Bounds Based on the H-Eigenvalues of Uniform Hypergraphs
Int. J. Numer. Anal. Mod., 12 (2015), pp. 318-327. Abstract
pdf
Full Article

Yang Zhou
Discrete Least Squares Hybrid Approximation with Regularization on the Two-Sphere
Int. J. Numer. Anal. Mod., 12 (2015), pp. 328-342. Abstract
pdf
Full Article

Jichun Li and Simon Shaw
Schemes and Estimates for the Long-Time Numerical Solution of Maxwell's Equations for Lorentz Metamaterials
Int. J. Numer. Anal. Mod., 12 (2015), pp. 343-365. Abstract
pdf
Full Article

Lina Ma, Jie Shen and Li-Lian Wang
Spectral Approximation of Time-Harmonic Maxwell Equations in Three-Dimensional
Exterior Domains
Int. J. Numer. Anal. Mod., 12 (2015), pp. 366-383. Abstract
pdf
Full Article

Chunwan Lv and Chuanju Xu
Improved Error Estimates of a Finite Difference/Spectral Method for Time-Fractional Diffusion Equations
Int. J. Numer. Anal. Mod., 12 (2015), pp. 384-400. Abstract
pdf
Full Article